# SDR CA160229005

- Difficulty date: February 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 61,190 hours
- Engine: Pwa PT6A27
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: DHCSC7002521
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED FROM AIRPORT AND CREW SMELLED AND NOTICED SMOKE COMING FROM ONE OF THE OVERHEAD COCKPIT PANELS. AIRCRAFT RETURNED TO AIRPORT AND LANDED SAFELY. MAINTENANCE INVESTIGATED AND REMOVED LIGHTING PANEL C6NF1253-19, WHICH HAD A HOLE BURNT THROUGH THE LIGHTING PANEL WHERE ONE OF THE TWENTY LAMP ASSEMBLIES, DHCSC70025-21, IS INSTALLED. THE LIGHTING PANEL WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. NO DEFINITE CAUSE AT THIS TIME BUT SUSPECT ONE OF THE LAMP ASSEMBLIES OVERHEATED AND BURNT A HOLE IN THE PANEL.
